# SDR USAA2014060500003

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 20,220 hours, 6,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EXIT SIGN ON DOOR 4L PLASTIC COVER MISSING.  INSTALLED 4L DOOR EXIT SIGN LIGHT COVER AS REQUIRED.
